The position value for union stable systems

A. Algaba, J.M. Bilbao, P.E.M. Borm, J. Lopez

Research output: Contribution to journalArticleScientificpeer-review

213 Downloads (Pure)
Original languageEnglish
Pages (from-to)221-236
Number of pages15
JournalMathematical Methods of Operations Research
Volume52
Issue number2
Publication statusPublished - 2000

Cite this

Algaba, A. ; Bilbao, J.M. ; Borm, P.E.M. ; Lopez, J. / The position value for union stable systems. In: Mathematical Methods of Operations Research. 2000 ; Vol. 52, No. 2. pp. 221-236.
@article{f7ea939d770c43ed92ae1c550ac769ad,
title = "The position value for union stable systems",
author = "A. Algaba and J.M. Bilbao and P.E.M. Borm and J. Lopez",
note = "Pagination: 15",
year = "2000",
language = "English",
volume = "52",
pages = "221--236",
journal = "Mathematical Methods of Operations Research",
issn = "1432-2994",
publisher = "SPRINGER HEIDELBERG",
number = "2",

}

Algaba, A, Bilbao, JM, Borm, PEM & Lopez, J 2000, 'The position value for union stable systems', Mathematical Methods of Operations Research, vol. 52, no. 2, pp. 221-236.

The position value for union stable systems. / Algaba, A.; Bilbao, J.M.; Borm, P.E.M.; Lopez, J.

In: Mathematical Methods of Operations Research, Vol. 52, No. 2, 2000, p. 221-236.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - The position value for union stable systems

AU - Algaba, A.

AU - Bilbao, J.M.

AU - Borm, P.E.M.

AU - Lopez, J.

N1 - Pagination: 15

PY - 2000

Y1 - 2000

M3 - Article

VL - 52

SP - 221

EP - 236

JO - Mathematical Methods of Operations Research

JF - Mathematical Methods of Operations Research

SN - 1432-2994

IS - 2

ER -